Regularity Estimates for the p-Sobolev Flow

Show full item record



Permalink

http://hdl.handle.net/10138/317456

Citation

Kuusi , T , Misawa , M & Nakamura , K 2020 , ' Regularity Estimates for the p-Sobolev Flow ' , Journal of Geometric Analysis , vol. 30 , pp. 1918–1964 . https://doi.org/10.1007/s12220-019-00314-z

Title: Regularity Estimates for the p-Sobolev Flow
Author: Kuusi, Tuomo; Misawa, Masashi; Nakamura, Kenta
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2020-04
Language: eng
Number of pages: 47
Belongs to series: Journal of Geometric Analysis
ISSN: 1050-6926
URI: http://hdl.handle.net/10138/317456
Abstract: We study doubly nonlinear parabolic equation arising from the gradient flow for p-Sobolev type inequality, referred as p-Sobolev flow from now on, which includes the classical Yamabe flow on a bounded domain in Euclidean space in the special case . In this article we establish a priori estimates and regularity results for the p-Sobolev type flow, which are necessary for further analysis and classification of limits as time tends to infinity.
Subject: p-Sobolev flow
Regularity
Doubly nonlinear equation
HOLDER REGULARITY
LOCAL BEHAVIOR
CONVERGENCE
EXISTENCE
EQUATIONS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Kuusi2019_Artic ... tyEstimatesForTheP_Sob.pdf 681.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record